# SDR FDEA202511082151

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 12,160 hours, 5,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230140G
- Part serial: 000802
- Condition: Damaged
- Location: Zone 600
- Part time: 12,160 hours, 5,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LOWER SKIN OF AFT INBOARD TRAILING EDGE FLAP RH WING, APPROX 6.250" OF   INBOARD EDGE AND 0.500" OF LOWER EDGE. PUNCTURE ON LOWER SKIN OF AFT INBOARD TRAILING EDGE FLAP RH WING WAS EVALUATED   AND WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG. 201 DETAIL  III (SHEET 4) NOTE "A" AND SRM   51-70-03-0G PAR. 5.B FIG 15 REV. 93 AUG 15,2025
